# SDR 97ZZZX2985

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847CA
- Make and model: Beech 1900D
- Aircraft serial: UE52
- System (JASC): 2425 · AC Indicating System
- Part: Indicator
- Part number: 1143800331
- Condition: Broken Knob
- Location: Cockpit
- Part time: 8,269 hours
- Component: Hickok
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.C. VOLT/FREQUENCY METER INOPERATIVE.
